# SDR 2007UALA01781

- Difficulty date: June 2, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 48,967 hours, 34,362 cycles
- Engine: Ge CFM56*
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD AND AFT PIT FIRE BOTTLES HAVE BEEN DISCHARGED, CONDITION FOUND UPON ARRIVAL.  REMOVED AND REPLACED FWD & AFT PIT FIRE BOTTLES. ALSO, REPLACED THE METERING VALVE, DIVERTER AND FILTERS.
